MathSciNet Relay Station
MathSciNet bibliographic data
MR2541209 14F05 (14J32 18E30)
Toda, Yukinobu Limit stable objects on Calabi-Yau 3-folds. Duke Math. J. 149 (2009), no. 1, 157–208.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement